# SDR ASAA0280107

- Difficulty date: March 26, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375723
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND LEFT WING NR 1 SLAT INBOARD RIB GOUGED IN INTERCONNECTING PIN BORE.  REPLACED INBOARD RIB PER SRM 51-30-2.  (M)
